# SDR SCNA96201

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47921
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 368658188113
- Condition: Inoperative
- Location: Ctr Gear
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND CENTER LANDING GEAR INDICATION INOP AT PILOTS AND FLIGHT ENGINEERS STATIONS.  REPLACED CENTER GEAR ANNUNCIATOR ON FLIGHT ENGINEER PANEL AND RELAMPED FIRST OFFICERS CENTER GEAR LIGHT.
